# SDR 96FDEA01584

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65217661
- Condition: Cracked
- Location: Lt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0580 AND 020, CRACK IN L/W O/B AILERON I/B AFT  TRAILING EDGE CHORD.  *S/D*  STOP DRILLED CRACK,  FABRICATED AND INSTALLED REPAIR DOUBLER PER FEDEX SRM 51-40-3.
